# SDR 96ZZZX5502

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23031260
- Condition: Cracked
- Location: Arm Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COMBUSTION CASE CRACKED AT 'ARMPIT' THROUGH WIRE MESH REINFORCEMENT.  ENGINE SHOWED A CONTINUING TREND OF LOW POWER.  REPLACED CASE.
